# SDR USAASB06127

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Part serial: 1558
- Condition: Faulty
- Location: Lt Wing
- Part time: 43,380 hours, 28,904 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

BWI   FLT1611   DURING APPROACH INTO DCA, CREW REPORTED THE FLAPS LOCKED OUT. CREW WAS UNSURE OF FLAP POSITION, SO THEY DECIDED TO LAND AT BWI FOR ADDITIONAL RUNWAY LENGTH. FLIGHT LANDED WITHOUT FURTHER INCIDENT. NO EMERGENCY WAS DECLARED. MAINTENANCE REMOVED AND REPLACED THE LEFT FLAP POSITION TRANSMITTER. OPERATIONAL CHECK GOOD.
